# SDR UIEA2019081965206

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,869 hours, 17,336 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG SPEED CARD STATUS MESSAGE DISPLAYED AT BLOCK-IN.  TROUBLESHOT PER B767 FIM 73-21 FT 871, NO FAULTS NOTED AT THIS TIME.
